| Model Number |
FT22FN35NSE039N |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the clear end piece of trach came off with vent tubing removal, it appears with a bend and a crack around rim.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
Device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during the manufacturing process of the device.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.